# SDR AWXA200400646

- Difficulty date: May 19, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,322 hours, 36,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 6517683125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-19 CHECK INTERGRANULAR CORROSION WAS FOUND ON L-1 DOOR CREASE BEAM AT TOP OF FLOOR STRUCTURE AROUND FASTENER HOLES FROM BS 300 TO BS 344.  MAINTENANCE REMOVED CORRODED CREASE BEAM FROM BS 300 TO BS 344; FABRICATED A NEW REPLACEMENT CREASE BEAM PER DWG 65-17683; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA 4-B.
